# SDR USAA040153

- Difficulty date: April 23, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219020400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED 1 INCH BY 1 INCH BY .023 INCHE DEEP, FRAME 66, -Y1292, -Z240.  REMOVED AND REPLACED BEAM PE SRM 53-41-15, 51-74-00, 51-42-11.  (M)
